# SDR N81R20120215001

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: General aviation
- Aircraft: N300G
- Make and model: Lear 45LEAR
- Aircraft serial: 452119
- Aircraft time: 904 hours, 731 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Lt Wing
- Part time: 904 hours, 731 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, C
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION TASK ON THE ABOVE ACFT, TASK ITEM NR 2810001 WING TANK- REMOVAL FUEL TANK ACCESS PANELS AND PERFORM VISUAL INSP (REFER TO 5-10-00, PAGE 201).  DURING THE VISUAL INSP A ROLL OF ADHESIVE TAPE WAS FOUND IN THE LT WING AFT FUEL BAY AFT OF WING PANEL 520DL. THE TAPE HAD STRUNG OUT FROM THAT LOCATION TO THE NEXT BAY INBD AND OTBD OF PANEL 520DL. THIS WAS THE FIRST REMOVAL/INSP OF THE FUEL BAY PANELS. THIS ISSUE WAS ADDRESSED BY AN AD 2006-10-15 FOR ACFT SN 45-2001 THRU 45-2044. THIS ACFT SN WAS NOT INCORPORATED INTO THE AD.
